# SDR RAIA2019121060001

- Difficulty date: November 26, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 43,312 hours, 26,508 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Sensor
- Part number: 23073715
- Part serial: 6479V
- Condition: Failed
- Location: Oil Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

E2 HI OIL TEMP ON FINAL APPROACH, E2 TEMP SHOT TO 218C, CREW REDUCED TLA'S TO IDLE AND TEMP WENT INTO GREEN RANGE. ON 2ND ATTEMPT E2 OIL TEMP OIL TEMP WENT IMMEDIATELY INTO RED BAND AND DID NOT COME DOWN WHEN TLA'S REDUCED TO IDLE. POST 1 MINUTE CREW SHUT DOWN E2 AND LANDED WITH ONE ENG. ALL OTHER ENG PARAMETERS NORMAL INDICATIONS--- SWAPPED OIL TEMP SENSORS SIDE TO SIDE, #2 OPS CHECKED GOOD, SO THEN REPLACED #1 OIL TEMP SENSOR OPS CHECK GOOD
